# SDR SWAA2022030806808

- Difficulty date: May 20, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 47,804 hours, 28,246 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E ORSS 271 BULB SEAL RETAINER IS CRACKED.. / REMOVED & REPLACED R/W T/E BULB SEAL RETAINER @ ORSS 271 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 & AIPC 57-50-00-25.
